MAUDE Adverse Event Report: 7D SURGICAL ULC 7D SURGICAL SYSTEM; NAVIGATION SYSTEM

7D SURGICAL ULC 7D SURGICAL SYSTEM; NAVIGATION SYSTEM
Model Number 10-0001
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Codes Muscle Weakness/Atrophy (1967); Limb Pain (4836)
Type of Reportable Event Serious Injury
Event or Problem Description
On 23 feb 2026, orthofix received an article which states that at five weeks postoperatively, the patient developed progressive right arm pain and weakness.Ct/mri imaging found bilateral c2 laminar fractures with screw loosening and cord impingement.As a result, the patient underwent a revision surgery with screw removal and extension of fusion down to c4.After 5 weeks of inpatient rehabilitation, he could walk with assistance.
 
Additional Manufacturer Narrative
Quality compliance will continue to monitor for similar reports as part of routine post-market surveillance.

Brand Name
7D SURGICAL SYSTEM
Common Device Name
NAVIGATION SYSTEM
Manufacturer (Section D)
7D SURGICAL ULC
60 scarsdale road
unit 118
toronto, ontario M3B 2 R7
CA  M3B 2R7
Manufacturer (Section G)
7D SURGICAL ULC
60 scarsdale road
unit 118
toronto, ontario M3B 2 R7
CA   M3B 2R7
Manufacturer Contact
amanda fonseca
5770 armada dr.
carlsbad, CA 92008
7602165655
MDR Report Key24676576
Report Number3012098629-2026-00003
Device Sequence Number10359919
Product Code OLO
UDI-Device Identifier00628341520379
UDI-Public00628341520379
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Literature,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number10-0001
Device Catalogue Number10-0001
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/23/2026
Initial Report FDA Received Date03/24/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age57 YR
Patient SexMale